CSpace
SMALL SOLUTIONS OF CONGRUENCES
WANG, Y
1993-11-01
Source PublicationJOURNAL OF NUMBER THEORY
ISSN0022-314X
Volume45Issue:3Pages:261-280
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1993MJ98900003
PublisherACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27152
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WANG, Y. SMALL SOLUTIONS OF CONGRUENCES[J]. JOURNAL OF NUMBER THEORY,1993,45(3):261-280.
APA WANG, Y.(1993).SMALL SOLUTIONS OF CONGRUENCES.JOURNAL OF NUMBER THEORY,45(3),261-280.
MLA WANG, Y."SMALL SOLUTIONS OF CONGRUENCES".JOURNAL OF NUMBER THEORY 45.3(1993):261-280.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WANG, Y]'s Articles
Baidu academic
Similar articles in Baidu academic
[WANG, Y]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WANG, Y]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.